# SDR ASOA2012070601866

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 23,076 hours, 21,086 cycles
- Engine: Ge CF343B1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Unserviceable
- Location: Cockpit
- Part time: 986,256 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT.   DIVERTED. FOUND CAPTAIN`S MAP LIGHT HAD BURNING ODOR. R & R CAPT'S MAP LIGHT IAW AMM 33-13-07 OK FOR SERVICE.
